Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffer from spondylitis. Muscular pain in the neck and shoulder. Gemcal and risedronate sodium prescribed. Any side effects?

I am suffering from spondylitis and muscle pain in the left side of neck, right shoulder. I am also having back pain and pain on the nape . The orthopaediast has prescribed the following medicines : GEMCAL-KIT ( calcitrol, calcium carbonate & zinc capsules and Risedronate sodium tablet USP) NUROKIND G ( gabapentin & mecobalamin TABLETS ) HIFENAC SR (aceclofenac sustained release tablets ) Can there be any side effects by using the first two tablets ? Tks and rgds, Amar
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  1004
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Gemcal kit is alright to take for longer period.
But take Risedronate tablet under strictly supervision of your prescribing doctor as it might cause few side effects.
It can cause heart burn, gastritis, some muscular pain etc.
Take this medicine with a full glass of water 30 minutes before you take any thing by mouth.
Take this medicine while sitting upright position and do no lie down within half an hour.
Ok and bye.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor